MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B1100-040
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Review of the complaint history identified no other similar incidents from this lot.The armada 35 was used in a central vein.It should be noted that the armada 35 instruction for use states: the device is intended for dilatation of lesions in the renal, iliac, femoral, popliteal, tibial, and peroneal arteries.It could not be determined if the off-label use contributed to the balloon rupture.The investigation was unable to determine a cause for the reported balloon rupture.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the 10x40 mm armada 35 dilatation catheter was advanced to the moderately calcified central vein and inflated.The balloon ruptured at 11 bars of pressure with the first inflation.A non-abbott device was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.There was no additional information provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7513196
Report Number2024168-2018-03578
Device Sequence Number1703911
Product Code LIT
UDI-Device Identifier08717648154942
UDI-Public08717648154942
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue NumberB1100-040
Device Lot Number71219G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1